Geometry of the triple junction between three fluids in equilibrium
MetadataShow full metadata
We present an approach to the problem of the blow up at the triple junction of three fluids in equilibrium. Although many of our results can already be found in the literature, our approach is almost self-contained and uses the theory of sets of finite perimeter without making use of more advanced topics within geometric measure theory. Specifically, using only the calculus of variations we prove two monotonicity formulas at the triple junction for the three-fluid configuration, and show that blow up limits exist and are always cones. We discuss some of the geometric consequences of our results.
CitationBlank, I., Elcrat, A., & Treinen, R. (2019). Geometry of the triple junction between three fluids in equilibrium. Electronic Journal of Differential Equations, 2019(101), pp. 1-35.
This work is licensed under a Creative Commons Attribution 4.0 International License.